In the article by Peberdy et al, “Part 9: Post–Cardiac Arrest Care: 2010 American Heart Association Guidelines for Cardiopulmonary Resuscitation and Emergency Cardiovascular Care,” which published ahead of print on October 18, 2010, and appeared with the November 2, 2010, issue of the journal (Circulation. 2010;122[suppl 3]:S768–S786), a change was needed.
On page S774, in the right column, the last paragraph, the second sentence read, “Norepinephrine (levarterenol) and other catecholamines that activate β-adrenergic receptors may produce tissue necrosis if extravasation occurs.” It has been updated to read, “Norepinephrine (levarterenol) and other catecholamines that activate α-adrenergic receptors may produce tissue necrosis if extravasation occurs.”
This correction has been made to the current online version of the article, which is available at http://circ.ahajournals.org/cgi/content/full/122/18_suppl_3/S768.
- © 2011 American Heart Association, Inc.